# SDR C2XA96IA051

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53572601206
- Condition: Cracked
- Location: Frame 25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT REAR SPAR BULKHEAD CRACKED AT STRINGER 10 FRAME 25 TOP AFT HI-LOK COLLER SIDE.  MAINTENANCE REMOVED HI-LOK, DRILLED HOLE TO NEXT OVER SIZE.  PERFORMED EDDY CURRENT AND FOUND NO CRACK INDICATION AND REINSTALLED HI-LOK.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
